Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 4, NWS Lake Charles, LA

January 8, 2016Hardin County, Jasper County, Orange County, Texas

NWS Lake Charles, LA issued this severe thunderstorm warning at Jan 8, 2016, 7:00 PM CST for Hardin County, Jasper County, Orange County, Texas. It was in force for 30 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 8, 2016, 7:00 PM CST (01:00 UTC)
Expired
Jan 8, 2016, 7:30 PM CST
In force
30 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hardin County, TX, Jasper County, TX, Orange County, TX

The radar

The Lake Charles radar (KLCH), 83 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 8, 7:00 PM CSTHAIL 1Lumberton, TX
Jan 8, 7:32 PM CSTHAIL 0.253 W Buna, TX
Jan 8, 7:32 PM CSTHAIL 1.5Buna, TXPUBLIC PICTURE ON FACEBOOK INDICATES PING PONG BALL SIZE HAIL NEAR BUNA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 8, 3:54 PM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 1.0 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2016-01-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1021 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2016-01-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1021 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
665 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
1.1
Supercell composite
7.8

Open this sounding in Storm Lab

The text

As transmitted.

288 
WUUS54 KLCH 090100
SVRLCH
TXC199-241-361-090130-
/O.NEW.KLCH.SV.W.0004.160109T0100Z-160109T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
700 PM CST FRI JAN 8 2016

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ORANGE COUNTY IN SOUTHEASTERN TEXAS...
  EAST CENTRAL HARDIN COUNTY IN SOUTHEASTERN TEXAS...
  SOUTHEASTERN JASPER COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 730 PM CST

* AT 659 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR SILSBEE...
  MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BEAUMONT...LUMBERTON...SILSBEE...BUNA...EVADALE AND WEISS BLUFF. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3025 9395 3024 9411 3020 9411 3020 9424
      3035 9417 3042 9419 3062 9388 3029 9390
TIME...MOT...LOC 0059Z 219DEG 46KT 3030 9414 

HAIL...1.00IN
WIND...60MPH
 
$$

K. KUYPER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 8, 5:48 PM CST, 1 hour 12 minutes earlier.

Area forecast discussion, Jan 8, 5:48 PM CST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
548 PM CST FRI JAN 8 2016

.AVIATION...LIFR HAS LIFTED TO IFR AT BPT AND LCH WITH GUSTY SE
WINDS AND STRONG TO SEVERE TSTMS IN THE AREA. AEX WITH MVFR CIGS
AND LIGHT WINDS FOR NOW BUT STRONG TO SEVERE TSTMS APPROACHING
FROM THE SW. LFT AND ARA WITH VFR CIGS. TSTMS MOVING IN AROUND
02Z. WINDS WILL GO WESTERLY EARLY SATURDAY MORNING AS THE FIRST OF
TWO COLD FRONTS MOVES THROUGH. THIS SHOULD END THE THE THUNDER FOR
THE MOST PART BUT CONTINUE LOW CLOUDS AND FOG DOWN TO LIFR. MID-
MORNING SATURDAY THE SECOND COLD FRONT MOVES RAPIDLY THROUGH WITH
STRONG AND GUSTY NORTHWEST WINDS AND CLEARING. SOME OVERRUNNING IFR
CIGS ARE EXPECTED LATER SATURDAY AFTERNOON.

SWEENEY

&&

.PREV DISCUSSION... /ISSUED 356 PM CST FRI JAN 8 2016/

UPDATE...
QUICK UPDATE TO UPDATE FOR SVR WW #1 UNTIL 11 PM...INSTEAD OF THE
PROPOSED MIDNIGHT AS MENTIONED BELOW.

PREV DISCUSSION... /ISSUED 346 PM CST FRI JAN 8 2016/

DISCUSSION...
A RAPID EVOLUTION OF CHANGING WX AS THE S WINDS STILL TRYING TO
MIX OUT THE MARINE FOG. 18Z LCH UPPER AIR SOUNDING ILLUSTRATED
VERY WELL WHY...WITH THIS MARINE FOG LAYER TRAPPED UNDERNEATH A
SHARP INVERSION ~900-850MB.

THE SOUNDING ALSO SHOWED WINDS FAIRLY LIGHT JUST ABOVE THIS
LAYER...BUT INCREASING SIGNIFICANTLY AND VEERING TO THE SW TO
ABOUT 150KT ~200MB. SO...ONGOING FORECAST ON TRACK. SHRA/TSRA
WILL STEADILY INCREASE IN AREAL COVERAGE FROM SW TO NE THIS
AFTERNOON AND EVENING...AND END FROM SW TO NE TOWARD DAYBREAK. A
QUICK SYSTEM...BUT NOT BEFORE SOME OF THESE TSRA POSSIBLY BECOMING
SVR. SPC HAS SLIGHT TO ENHANCED RISK OF SVR TSTM FOR MOST OF AREA
FOR THIS...MAINLY HIGHLIGHTING THE THREAT OF LARGE HAIL POSSIBLE
(15-30% PROBABILITY). ALSO...ANOTHER 1.0-1.5 INCHES OF AREAWIDE
RAINFALL WILL BE POSSIBLE WITH THIS SYSTEM. JUST FINISHED
CONFERENCE CALL WITH SPC...GOING AHEAD AND ISSING SEVERE
THUNDERSTORM WATCH #1 FOR ALL SE TX/W LA WEST OF A LINE FROM AEX
TO LFT UNTIL MIDNIGHT.

SHRA/TSRA EXPECTED TO END FROM W TO E EARLY SAT ONCE THE SFC AND
UPPER LEVEL LOW LIFTS NE OF THE REGION. IN ITS WAKE...STRONG COLD
FRONT EXPECTED TO BRING COLDER AIR SOUTHWARD FOR THE REMAINDER OF
THE WEEKEND. HIGHS SAT NOT EXPECTED TO GET OUT OF THE 50S...WITH
LOWS IN THE LOWER TO MID 30S SUN MORNING. CLEARING EXPECTED BY
SUN...BUT WITH THE COLD HIGH ADVANCING SOUTHWARD...HIGHS IN THE
UPPER 40S TO NEAR 50 EXPECTED. AN AREAWIDE FREEZE EXPECTED MON
MORNING...WITH LOWS IN THE UPPER 20S NORTH OF THE I-10
CORRIDOR...AND NEAR 30 TO LOWER 30S POSSIBLY TO THE COAST.

THE UPPER AIR PATTER OVER THE U.S. NEXT WEEK WILL FAVOR COOLER
THAN NORMAL TEMPS FOR MOST OF THE PERIOD. HOWEVER...THE
SUBTROPICAL JET WILL REMAIN ACTIVE WITH PERIODIC DISTURBANCES
BRINGING PERIODS OF PRECIP ACROSS OR NEAR THE REGION. THE NEXT ONE
EXPECTED MON...BUT LIMITED MOISTURE REMAINING EVEN FURTHER
SOUTH...NOT EXPECTED MORE THAN 15-20% OVER THE OUTER COASTAL
WATERS. LATER IN THE WEEK...A GRADUAL WARMING TREND AND MORE
VIGOROUS SHORTWAVE IS PROBABLE BRINGING A BETTER CHANCE OF PRECIP
BY THU & FRI.

DML

MARINE...
AREAS OF DENSE FOG WILL PERSIST OVER THE NEARSHORE COASTAL WATERS...LAKES
AND BAY THROUGH LATE AFTERNOON MAINLY EAST OF CAMERON. THUS EXTENDED
THE DENSE FOG ADVISORY THRU 6 PM. BY THEN...THE INCREASED SOUTHERLY
WINDS AND UPPER LEVEL LIFT WILL MIX OUT THE FOG THIS EVENING. THIS
UPPER LEVEL DISTURBANCE WILL GENERATE STRONG THUNDERSTORMS THIS
EVENING AND OVERNIGHT...WITH A STRONG COLD FRONT WILL GENERATE
SHOWERS AND THUNDERSTORMS THIS EVENING INTO SATURDAY MORNING...WITH
STRONG N TO NW WINDS OF 20-25 KTS AND SEAS 3-8 FT FOLLOW SAT. FOR
THIS...ISSUED A SMALL CRAFT ADVISORY FOR ALL COASTAL MARINE ZONES
AND LAKE/BAYS.

DML

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  54  62  35  48 /  80  20  10  10
LCH  55  63  37  51 /  80  10  10  10
LFT  56  66  39  50 /  80  20  10  10
BPT  54  62  37  51 /  80  10  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 9 AM SATURDAY TO 6 AM CST SUNDAY FOR
     GMZ430-432-435-450-452-455-470-472-475.

     SMALL CRAFT EXERCISE CAUTION THROUGH SATURDAY MORNING FOR GMZ450-
     452-455-470-472-475.

     DENSE FOG ADVISORY UNTIL 6 PM CST THIS EVENING FOR GMZ435-452-
     455.

&&

AVIATION...11
Hazardous weather outlook, Jan 8, 5:28 AM CST, 13 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
528 AM CST FRI JAN 8 2016

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
091130-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
528 AM CST FRI JAN 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
AREAS OF DENSE FOG WILL CONTINUE THROUGH MID-MORNING AND A DENSE
FOG ADVISORY IS IN EFFECT UNTIL 10 AM.

SHOWERS AND THUNDERSTORMS WILL INCREASE LATE TODAY AND CONTINUE
DURING THE EVENING AND OVERNIGHT. SOME OF THE STORMS COULD BECOME
STRONG OR MARGINALLY SEVERE...WITH HAIL THE PRIMARY RISK. THERE IS
A LESSER RISK FOR STRONG GUSTY WINDS OR AN ISOLATED WEAK TORNADO
OR TWO. LASTLY...STORMS WILL BE CAPABLE OF PRODUCING FREQUENT
CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
RAIN WILL QUICKLY END FROM WEST TO EAST SATURDAY...WITH MUCH
COLDER AIR MOVING INTO THE REGION. A LIGHT FREEZE WILL BE POSSIBLE
FOR MUCH OF THE AREA ALONG AND NORTH OF I-10 MONDAY MORNING...WITH
LIGHT FREEZE CONDITIONS POSSIBLE ACROSS PORTIONS OF CENTRAL
LOUISIANA TUESDAY MORNING.

A WARMING TREND WILL DEVELOP FOR MID TO LATE WEEK WITH ANOTHER
CHANCE FOR RAIN WEDNESDAY NIGHT INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT.

GMZ430-432-435-450-452-455-470-472-475-091130-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
528 AM CST FRI JAN 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
AREAS OF DENSE FOG WILL CONTINUE THROUGH LATE MORNING AND A DENSE
FOG ADVISORY IS IN EFFECT UNTIL NOON.

SHOWERS AND THUNDERSTORMS WILL INCREASE LATE TODAY INTO TONIGHT.
A FEW STORMS COULD BECOME STRONG WITH GUSTY WINDS...OCCASIONAL TO
FREQUENT CLOUD TO WATER LIGHTNING AND VERY HEAVY RAINFALL REDUCING
VISIBILITIES TO LESS THAN ONE MILE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
RAIN WILL QUICKLY END FROM WEST TO EAST SATURDAY WITH THE PASSAGE
OF A STRONG COLD FRONT. STRONG AND GUSTY OFFSHORE FLOW AND ROUGH
SEAS WILL DEVELOP SATURDAY AND CONTINUE THROUGH EARLY
SUNDAY...WITH WINDS AND SEAS DIMINISHING BY SUNDAY AFTERNOON.
EXERCISE CAUTION CONDITIONS ARE EXPECTED OVER THE COASTAL WATERS
SATURDAY AND SATURDAY NIGHT...AND SMALL CRAFT ADVISORIES MAY BE
REQUIRED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

24

In the hours before

Special weather statement, Jan 8, 3:27 PM CST, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
327 PM CST FRI JAN 8 2016

TXZ201-215-261-082200-
JEFFERSON-SOUTHERN JASPER-HARDIN-
327 PM CST FRI JAN 8 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN JEFFERSON...HARDIN
AND SOUTH CENTRAL JASPER COUNTIES...

AT 326 PM CST...A STRONG THUNDERSTORM WAS NEAR WINNIE...OR 7 MILES
NORTHWEST OF HAMSHIRE...MOVING NORTH AT 35 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BEAUMONT...LUMBERTON...SILSBEE...KOUNTZE...SOUR LAKE...NOME...
SARATOGA...WILDWOOD...BEVIL OAKS...CHINA...VILLAGE MILLS...HONEY
ISLAND...CANEY HEAD AND FANNETT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3052 9453 3052 9405 2989 9423 2989 9444
      3012 9444 3012 9460
TIME...MOT...LOC 2126Z 184DEG 29KT 2991 9443

K. KUYPER
Local storm report, Jan 8, 4:57 PM CST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
457 PM CST FRI JAN 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             VINTON                  30.20N 93.58W
01/08/2016  M0.88 INCH       CALCASIEU          LA   TRAINED SPOTTER

            AF WEATHER OBSERVER REPORTS NICKEL SIZE HAIL AT
            INTERSECTION OF 1-10 AND HWY 109.

&&

MOGGED
Local storm report, Jan 8, 5:17 PM CST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
517 PM CST FRI JAN 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     MARINE TSTM WIND 12 S CAMERON            29.63N 93.30W
01/08/2016  E50 MPH          GMZ452             LA   PUBLIC

            REPORT FROM PLATFORM IN WEST CAMERON BLOCK 62.

&&

MOGGED
Special weather statement, Jan 8, 5:32 PM CST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
532 PM CST FRI JAN 8 2016

LAZ027-030-TXZ260-090015-
BEAUREGARD LA-VERNON LA-NORTHERN NEWTON TX-
532 PM CST FRI JAN 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VERNON...NORTHERN
BEAUREGARD PARISHES IN SOUTHWESTERN LOUISIANA AND CENTRAL NEWTON
COUNTIES UNTIL 615 PM CST...

AT 529 PM CST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS IN
CENTRAL BEAUREGARD PARISH. THESE STORMS ARE MOVING NORTH AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM ALONG
WITH PEA SIZE HAIL.

LOCATIONS IMPACTED INCLUDE...
ROSEPINE...MERRYVILLE...DE RIDDER...BON WEIR...SINGER...BURKEVILLE...
DERIDDER...BIVENS...LONGVILLE...STRINGTOWN...TULLA...JUNCTION...
WIERGATE AND EVANS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR
SOUTHWESTERN LOUISIANA AND SOUTHEASTERN TEXAS.

LAT...LON 3060 9313 3060 9374 3100 9371 3100 9311
TIME...MOT...LOC 2329Z 179DEG 34KT 3074 9345

K. KUYPER
Local storm report, Jan 8, 6:45 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
645 PM CST FRI JAN 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             3 W BUNA                30.44N 94.01W
01/08/2016  M0.25 INCH       JASPER             TX   AMATEUR RADIO

&&

MOGGED

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 7:02 PM CSTSevere Thunderstorm WarningLCHHardin, Jefferson58 min
Jan 8, 7:32 PM CSTSpecial Weather StatementLCHJasper43 min
Jan 8, 7:41 PM CSTTornado WarningLCHHardin, Jasper, Jefferson23 min
Jan 8, 8:11 PM CSTAreal Flood AdvisoryLCHHardin, Jasper, Jefferson, Newton, Orange, Tyler3 hr
Jan 8, 8:14 PM CSTTornado WarningLCHHardin, Jasper, Newton31 min
Jan 8, 8:40 PM CSTSevere Thunderstorm WarningLCHJefferson, Orange35 min
Jan 8, 8:45 PM CSTTornado WarningLCHNewton30 min
Jan 8, 9:06 PM CSTSpecial Weather StatementLCHJasper, Jefferson, Newton, Orange39 min
Jan 8, 9:17 PM CSTSevere Thunderstorm WarningLCHNewton28 min
Jan 9, 9:36 AM CSTRiver Flood WarningLCHHardin, Jasper52 hr
Jan 9, 9:36 AM CSTRiver Flood WarningLCHHardin, Jefferson6 days

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.